# SDR ASAA1150850

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,503 hours, 4,943 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003380
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,478 hours, 5,148 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG LIGHT NOT ILLUMINATED WITH ENGINE OFF.  REPLACED IDG REF AMM 24 11 11 OPERATIONAL TEST FOR NR 1 IDG GOOD REF AMM 24 11 10.
